# SDR DALA2020112703886

- Difficulty date: November 24, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 63,334 hours, 28,839 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Frm 36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT HOLES NEEDED COLD WORKING ( 2EA) HOLE LOCATED ON FRAME 36 RT SIDE INTERFACING LONGITUDINAL BEAM AND PRESSURE PANEL.  CORRECTIVE ACTION: PERFORMED COLD EXPANSION IN OPEN (2 EA) HOLE LOCATED ON FRAME 36 RT SIDE INTERFACING LONGITUDINAL BEAM AND PRESSURE PANEL.  OK FOR SERVICE.
